Alert archive / Virginia / Special Weather Statements in 2014

Special Weather Statement, NWS Blacksburg, VA

October 7, 2014Appomattox County, Virginia

NWS Blacksburg, VA issued this special weather statement at Oct 7, 2014, 6:13 PM EDT for Appomattox County, Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2014, 6:13 PM EDT (22:13 UTC)
Expired
Oct 7, 2014, 6:45 PM EDT
In force
32 min
Issued by
NWS Blacksburg, VA

County Appomattox County, VA

The radar

The Norfolk radar (KAKQ), 148 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WWUS81 KRNK 072213
SPSRNK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE OCT 7 2014
 
VAZ045>047-059-072245-
APPOMATTOX VA-BUCKINGHAM VA-CHARLOTTE VA-CAMPBELL VA-
613 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
  NORTH CENTRAL CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
  EAST CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 645 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A THUNDERSTORM NEAR MIKE...MOVING TO THE EAST AT 35 MPH.

* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. 

* LOCATIONS IMPACTED INCLUDE...
  SHEPPARDS...
  SPRING MILLS...
  EVERGREEN...
  MIKE...
  AND PAMPLIN CITY. 

LAT...LON 3733 7848 3733 7852 3738 7859 3740 7859
      3739 7860 3734 7860 3732 7863 3726 7868
      3721 7869 3719 7867 3718 7894 3728 7896
      3752 7834
TIME...MOT...LOC 2209Z 250DEG 39KT 3725 7889 

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Oct 7, 3:42 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Oct 7, 3:42 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT TUE OCT 7 2014

.SYNOPSIS...
IMPULSES OF ENERGY ROTATING THROUGH THE BASE OF THE UPPER LEVEL
TROUGH WILL RESULT IN THE DEVELOPMENT OF NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS INTO TONIGHT. THE GREATEST COVERAGE AND
THREAT FOR HEAVY RAINFALL WILL BE WEST OF THE BLUE RIDGE AND INTO
THE OHIO AND TENNESSEE VALLEYS THIS EVENING INTO TONIGHT. THE
TROUGH OF LOW PRESSURE IS EXPECTED TO LIFT NORTHEAST AND AWAY FROM
THE AREA WEDNESDAY...REPLACED BY HIGH PRESSURE THAT WILL BRING A
RETURN TO DRY AND MILD WEATHER FOR WEDNESDAY AND THURSDAY.
BY FRIDAY MORNING...THE HIGH WILL BE OFFSHORE AND LOW PRESSURE
WILL BE APPROACHING FROM THE TENNESSEE VALLEY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 340 PM MDT TUESDAY...

BROAD UPPER LEVEL TROUGH WILL REMAIN OVER THE EASTERN U.S. WITH AXIS
EXTENDING SWEETHEART FROM THE GREAT LAKES INTO THE TENNESSEE
VALLEY. EMBEDDED  WILL ROTATE AROUND THE BASE OF THE UPPER TROUGH
THIS AFTERNOON INTO TONIGHT. THESE  WILL CREATE ENOUGH DYNAMIC
LIFT TO COMBINE WITH THE LOW LEVEL MOISTURE CONVERGENCE TO
REGENERATE DEEPER CONVICTION.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE INTO OUR FORECAST AREA
TONIGHT...AND WILL CONTINUE UNTIL THE TROF LIFTS NORTHEAST ON
WEDNESDAY. SHOWERS AND THUNDERSTORMS THAT DEVELOP IN SHORT LINE
SEGMENTS WILL BE CAPABLE OF PRODUCING GUST WINDS WITH 85H WINDS
AROUND 40KTS.

SHAPED POPS TOWARDS THE HRRR AND RNKWRF ARW FOR THIS AFTERNOON INTO
TONIGHT. SEEMS LIKE THE MESOSCALE SOLUTIONS ARE CAPTURING THE 85MB
JET MAX OF 50KNOT AHEAD OF THE STRONG MIDLEVEL DISTURBANCE THAT
ROTATES NORTHEAST ACROSS NORTHERN WEST VIRGINIA AND NORTHERN VIRGINIA
TONIGHT. ALSO...THE SECOND AREA OF CONVECTION WHICH IS DEVELOPING
WITH THE LIFT ASSOCIATED WITH THE WARM MOIST AIR ADVECTING INTO THE
TENNESSEE VALLEY.

NOT CONCERN OVER ANY FLOODING ISSUE AT THIS TIME...UNLESS THE
SHOWERS AND THUNDERSTORMS TRAIN OVER THE SAME AREA IT WILL BE
DIFFICULT TO FOCUS THE HEAVY RAINFALL FOR ANY LENGTH OF TIME DUE TO
THE FAST STORM MOVEMENT...MEAN CLOUD LAYER WINDS OF 45 KTS. IN THIS
HIGHLY SHEARED ENVIRONMENT FOCUS SHOULD BE ON THE WIND AND NOT THE
RAIN. KEPT THE HIGHEST POPS IN THE WEST...THEN TAPER OFF AFTER 06Z
GOING INTO WEDNESDAY MORNING. PLAYED LOW TEMPERATURES TONIGHT CLOSE
TO THE ADJMAVBC WITH READINGS FROM THE UPPER 40S IN THE MOUNTAINS TO
AROUND 60 DEGREES IN THE PIEDMONT.

A LOW PRESSURE CENTER OVER EASTERN CANADA WILL DRAG A COLD FRONT
SOUTHWARD ACROSS OUR AREA WEDNESDAY MORNING. WINDS WILL GRADUALLY
SHIFT FROM SOUTHWESTERLY TO WESTERLY BY WEDNESDAY AFTERNOON AS HIGH
PRESSURE BUILDS IN. THE DOWNSLOPE FLOW WILL BRING AN END TO LEFTOVER
SHOWERS AND DIMINISH CLOUD COVER HEADING INTO THE AFTERNOON. THE
COMBINATION OF A RETREATING UPPER LEVEL TROUGHING AND SUNSHINE WILL
WARM AFTERNOON TEMPERATURES INTO THE MID 60S IN THE MOUNTAINS TO THE
LOWER 80S IN THE PIEDMONT.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AS OF 340 PM EDT TUESDAY...

SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE FORECAST AREA
THURSDAY MORNING. WILL BE STAYING CLOSER TO THE COOLER MAV NUMBERS
FOR LOWS WEDNESDAY NIGHT.

BY FRIDAY MORNING THE HIGH WILL BE OFFSHORE AND LOW PRESSURE WILL BE
APPROACHING FROM THE TENNESSEE VALLEY. DEEP MOISTURE WILL RETURN TO
THE REGION BY THURSDAY NIGHT WITH A STATIONARY FRONT THAT WILL
EXTEND FROM WEST VIRGINIA INTO THE TENNESSEE VALLEY THURSDAY AND
FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 325 PM EDT TUESDAY...

LONG WAVE 500 TROF DIGS OVER THE CENTRAL UNITED STATES SUNDAY AND
MONDAY. ECMWF WAS MUCH MORE AMPLIFIED WITH THIS TROF THAN OTHER
SOLUTIONS...CLOSING OFF A LOW IN THE PLAINS MONDAY NIGHT. WILL BE
LEANING TOWARD MORE AMPLIFIED SOLUTION...THOUGH WITH LOWER
CONFIDENCE FOR MONDAY AND TUESDAY.

AT THE SURFACE...THE BOUNDARY SLOWLY SINKS SOUTH SATURDAY. TROFFING
REMAINS OVER THE TENNESSEE VALLEY SUNDAY AND MONDAY WITH A BUILDING
WEDGE OVER THE FORECAST AREA AS HIGH PRESSURE MOVES FROM THE GREAT
LAKES ACROSS NEW ENGLAND. BETTER VORTICITY ADVECTION AND UPPER
SUPPORT ARRIVE ON SATURDAY NIGHT. WILL KEEP HIGHEST PROBABILITY OF
PRECIPITATION FROM FRIDAY NIGHT INTO SATURDAY NIGHT. SURFACE HIGH
MOVES OFFSHORE BY TUESDAY AND DEEPER LOW PRESSURE WILL DEVELOP IN
THE MISSISSIPPI VALLEY.

850 MB TEMPERATURES WIND UP WARMER ON SUNDAY AND MONDAY BUT THAT MAY
NOT MAKE MUCH DIFFERENCE SINCE THE FORECAST AREA WILL BE WEDGED IN
AT THE SURFACE AND CLOUDY. WILL STAY AOB GUIDANCE FOR MAXIMUM
TEMPERATURES SUNDAY AND MONDAY. AS LONG AS WEDGE IS GONE ON
TUESDAY...TEMPERATURES HAVE THE POTENTIAL TO BE ABOVE NORMAL.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
AS OF 138 PM EDT TUESDAY...

MAIN AVIATION CONCERN FOR THIS AFTERNOON INTO TONIGHT WILL BE
WAVES OF CONVECTION THAT WILL DEVELOP OVER THE OH/TN
VALLEYS...AND TRANSLATE EAST INTO THE MOUNTAINS. THE UPPER TROUGH
OVER THE OHIO/TN VALLEYS WILL CONTINUE TO STEER UPPER DISTURBANCES
ACROSS THE AREA INTO TONIGHT WITH MAIN FRONT NOT MOVING INTO THE
REGION UNTIL LATE TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS WILL REGENERATE THIS AFTERNOON
INTO TONIGHT WITH THE MAIN THREAT IN THE MOUNTAINS DURING THE
AFTERNOON AND EAST INTO THE FOOTHILLS AND PIEDMONT THIS EVENING
INTO TONIGHT. THE BEST CHANCE FOR THUNDERSTORMS WILL BE WEST OF
ROANOKE ACROSS THE MOUNTAINS WHERE INSTABILITY WILL BE THE
GREATEST.

CLOUD BASES THIS AFTERNOON INTO TONIGHT SHOULD BE MAINLY VFR EAST
OF THE BLUE RIDGE AND LOW END VFR TO MVFR IN THE MOUNTAINS.
ISOLATED POCKETS OF IFR CONDITIONS AND GUSTY WINDS ARE POSSIBLE
NEAR CONVECTION.

WINDS THIS AFTERNOON INTO TONIGHT WILL BE GUSTY OUT OF THE
SOUTHWEST... 10-15KT SUSTAINED WITH GUSTS OF 20-25 KTS. STRONGER
SHOWERS AND ANY OF THE THUNDERSTORMS COULD MIX DOWN STRONGER 30
TO 40KT GUSTS. WINDS WILL BECOME WESTERLY TONIGHT INTO WEDNESDAY.

THE PASSAGE OF THE UPPER TROF AND ASSOCIATED EMBEDDED SHORTWAVES
SHOULD SET THE STAGE FOR A RETURN TO MAINLY DRY WEATHER WITH
WIDESPREAD VFR FLIGHT CONDITIONS (EXCLUDING THE POTENTIAL OF SOME
LATE NIGHT/EARLY MORNING FOG IN SOME OF THE DEEPER MOUNTAIN VALLEY
SPOTS...SUCH AS AT/NEAR KLWB...KBCB) FOR WEDNESDAY.

MEDIUM TO HIGH CONFIDENCE IN CEILINGS...VISIBILITIES AND WINDS
DURING THE TAF PERIOD.

EXTENDED AVIATION DISCUSSION...

VFR CONDITIONS WILL PREVAIL INTO THURSDAY BEFORE ANOTHER WEATHER
DISTURBANCE IMPINGES ON THE AREA FROM THE WEST LATER THURSDAY OR
ON FRIDAY. SUB VFR LIKELY TOWARD SATURDAY AS THE FRONT MOVES SOUTH
AND SFC HIGH MOVING EAST FROM THE GREAT LAKES SETTING UP A WEDGE
SCENARIO.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...KK/PM
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
Hazardous weather outlook, Oct 7, 4:17 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
417 PM EDT TUE OCT 7 2014

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-082030-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER-
WESTERN GREENBRIER-
417 PM EDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...SOUTHEAST
WEST VIRGINIA AND WV.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-082030-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
417 PM EDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 7, 3:22 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
322 PM EDT TUE OCT 7 2014

VAZ011-013-014-018-022-023-072015-
GILES VA-BOTETOURT VA-MONTGOMERY VA-CRAIG VA-ROANOKE VA-PULASKI VA-
322 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  EASTERN GILES COUNTY IN SOUTHWESTERN VIRGINIA...
  WESTERN BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA...
  MONTGOMERY COUNTY IN SOUTHWESTERN VIRGINIA...
  CRAIG COUNTY IN SOUTHWESTERN VIRGINIA...
  ROANOKE COUNTY IN WEST CENTRAL VIRGINIA...
  CENTRAL PULASKI COUNTY IN SOUTHWESTERN VIRGINIA...

* UNTIL 415 PM EDT

* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  INTENSE SHOWERS ALONG A LINE EXTENDING FROM NEAR LAUREL BRANCH TO
  NEAR COLEMAN STORE...MOVING TO THE NORTHEAST AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THESE
  SHOWERS.

* LOCATIONS IMPACTED INCLUDE...
  ROANOKE...
  BLACKSBURG...
  NEWPORT...
  SALEM CITY...
  AND CATAWBA.

THIS INCLUDES VIRGINIA TECH AND THE SALEM FAIRGROUNDS.

LAT...LON 3773 7970 3721 7988 3716 7992 3714 7997
      3717 8003 3716 8009 3711 8015 3700 8086
      3748 8053 3742 8047 3751 8030 3753 8028
      3754 8033 3758 8030 3761 8017 3764 8007
TIME...MOT...LOC 1920Z 239DEG 33KT 3751 8048 3688 8094

RS
Special weather statement, Oct 7, 4:15 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
415 PM EDT TUE OCT 7 2014

VAZ023-024-035-072115-
AMHERST VA-BOTETOURT VA-ROCKBRIDGE VA-
415 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN AMHERST COUNTY IN CENTRAL VIRGINIA...
  CENTRAL BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA...
  ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA...

* UNTIL 515 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  AN INTENSE SHOWER NEAR DALEVILLE...MOVING TO THE EAST AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
  SHOWER.

* LOCATIONS IMPACTED INCLUDE...
  ROCKBRIDGE BATHS...
  COLLIERSTOWN...
  BUENA VISTA CITY...
  FORKS OF BUFFALO...
  AND BUCHANAN.

THIS INCLUDES VMI.

LAT...LON 3792 7920 3787 7915 3781 7917 3781 7914
      3778 7911 3778 7908 3772 7907 3770 7898
      3758 7938 3761 7940 3760 7943 3762 7944
      3760 7946 3756 7944 3740 8004 3741 8007
      3742 8007 3755 7997 3758 7999 3798 7930
TIME...MOT...LOC 2012Z 248DEG 35KT 3747 8000

RS
Special weather statement, Oct 7, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
613 PM EDT TUE OCT 7 2014

VAZ045>047-059-072245-
APPOMATTOX VA-BUCKINGHAM VA-CHARLOTTE VA-CAMPBELL VA-
613 PM EDT TUE OCT 7 2014

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN BUCKINGHAM COUNTY IN CENTRAL VIRGINIA...
  NORTH CENTRAL CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA...
  EAST CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA...

* UNTIL 645 PM EDT

* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A THUNDERSTORM NEAR MIKE...MOVING TO THE EAST AT 35 MPH.

* WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SHEPPARDS...
  SPRING MILLS...
  EVERGREEN...
  MIKE...
  AND PAMPLIN CITY.

LAT...LON 3733 7848 3733 7852 3738 7859 3740 7859
      3739 7860 3734 7860 3732 7863 3726 7868
      3721 7869 3719 7867 3718 7894 3728 7896
      3752 7834
TIME...MOT...LOC 2209Z 250DEG 39KT 3725 7889

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:20 PM EDTSpecial Weather StatementRNKTazewell25 min
Oct 6, 8:45 PM EDTSpecial Weather StatementRNKBland, Tazewell30 min
Oct 6, 9:14 PM EDTSpecial Weather StatementRNKGiles31 min
Oct 6, 9:46 PM EDTSpecial Weather StatementRNKAlleghany, Bath, Craig, City of Covington29 min
Oct 6, 10:44 PM EDTSpecial Weather StatementRNKAlleghany, Craig, City of Covington61 min
Oct 6, 11:51 PM EDTSpecial Weather StatementRNKMontgomery, Pulaski, City of Radford39 min
Oct 7, 1:31 AM EDTSpecial Weather StatementRNKBland, Giles44 min
Oct 7, 1:56 AM EDTSpecial Weather StatementRNKGrayson, Smyth, Tazewell94 min
Oct 7, 2:01 AM EDTSpecial Weather StatementRNKBland, Giles89 min
Oct 7, 3:22 PM EDTSpecial Weather StatementRNKBotetourt, Craig, Montgomery, Pulaski, Roanoke, City of Radford and 2 more53 min
Oct 7, 4:15 PM EDTSpecial Weather StatementRNKBotetourt, Rockbridge, City of Buena Vista, City of Lexington60 min
Oct 7, 6:17 PM EDTSpecial Weather StatementRNKPittsylvania, City of Danville43 min
Oct 7, 6:53 PM EDTSpecial Weather StatementRNKTazewell52 min
Oct 7, 6:57 PM EDTSpecial Weather StatementRNKHalifax48 min
Oct 7, 7:39 PM EDTSpecial Weather StatementRNKBland, Tazewell36 min
Oct 6, 8:05 PM EDTSpecial Weather StatementRNKGreenbrier25 min
Oct 6, 8:11 PM EDTSpecial Weather StatementRNKSummers34 min
Oct 6, 8:23 PM EDTSpecial Weather StatementRNKGreenbrier22 min
Oct 6, 8:42 PM EDTSpecial Weather StatementRNKGreenbrier33 min
Oct 6, 9:48 PM EDTSpecial Weather StatementRNKMcDowell27 min

Nearby

Special Weather Statements in Virginia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.